| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.After replacing the biphasic board, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
A customer had sent in their device for repair.During inspection, it was observed that the device had displayed 'abnormal energy delivery message'.As a result, proper defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker product analysis center (pac) further evaluated the removed part and was unable to duplicate the reported issue.A conclusive cause could not be determined.
Event or Problem Description